# SDR 08FDEA04688

- Difficulty date: November 3, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: NTL6012507
- Condition: Dented
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN COWL EXTERIOR SURFACE DENTED APPROX 10 INCH FROM THE L/E; 3' FROM THE TOP.  EVAULATED THE DENT AND FOUND TO BE OUT OF LIMITS IAW SRM 51-80-01.  DENTED AREA IS DELAMINATED.  REPAIRED DELAMINATED AREA BY REMOVING DAMAGE, FABRICATED DETAILS, PREPPED AND CLEANED FOR BOND, LAYED UP, VAC BAGGED CURED REPAIR, SANDED FLUSH, ALODINED, SEALED,  PRIMED AND PAINTED REPAIR AREA IAW SRM 54-00-01, 51-71-00 AND SRM 54-32-01.
